Hair fallen about after 6 month of FUE HT. Is this shock loss? (photos)

Hi, my dr said me to stop using Minoxidil 5% for 2 weeks and use bethamethasone 2 times a day. that problem solved with bethmethasone and again i start using minoxidil. on 10/08/2016 i suffered from testicular pain and i went to my local dr and she said me i should stop taking propecia that may be th cause of testicular pain. now i don't feel the pain on testiculars. butt i am having alot of hair loss and thining of hair. My question is what is going wrong? is this shock loss? temp or perm?

Doctor Answers 2

You may have shock hair loss but photos would not be able to give you a determination. It is best to follow

You may have shock hair loss but photos would not be able to give you a determination. It is best to follow up with your doctor.Testicular pain can be a medical emergency.  If you have testicle pain, contact your doctor.


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 102 reviews

You may have shock hair loss but photos would not be able to give you a determination. It is best to follow

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
You may have shock hair loss but photos would not be able to give you a determination. It is best to follow up with your doctor.Testicular pain can be a medical emergency.  If you have testicle pain, contact your doctor.


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 102 reviews

Native hair loss

Native hair loss after a hair transplant reflect acceleeration of the hair loss process and is part of the shock loss phenomenon even at 9 montjs. See below

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 28 reviews

Native hair loss

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Native hair loss after a hair transplant reflect acceleeration of the hair loss process and is part of the shock loss phenomenon even at 9 montjs. See below

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.